| Model Number |
40712035 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "when the rotation speed was set to 6,000 rpm and the device was run idle 5 to 6 times as instructed, the error message "e19: motor stopped m1" was displayed, and we were able to confirm the phenomenon where the motor rotation stopped.".No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).